# SDR UIEA2011071500425

- Difficulty date: July 15, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM ACFT IAW EO 4753B328, ELONGATION FASTENER HOLE WAS FOUND ON AT BS 920 RT SIDE TENSION TIE AFT CHANNEL (FIG 1).  THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 29D OF PART 2 OF EO 4753B328.  IAW WORK STEP 29D OF PART 2 OF THE EO, THE TENSION TIE DAMAGE THAT CANNOT BE REMOVED BY DOING THE OVERSIZE HOLE REPAIR, SHOULD BE REPAIRED AS GIVEN IN SRM 53-10-11, FIG 2.
